# SDR USAAF00025

- Difficulty date: March 19, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N853US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11281
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GRR - PIT - FLT 363 - ON TAKEOFF, THE NLG WAS SLOW TO RETRACT.  GEAR EXTENSION UPON LANDING WAS NORMAL.  MAINTENANCE ACCOMPLISHED MAIN LANDING GEAR RETRACTION AND EXTENSION SEVERAL TIMES.  OPERATIONALLY CHECKED OK.  (M)
